Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 261, NWS Tulsa, OK

May 21, 2024Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2024, 8:29 PM CDT for Okfuskee County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2024, 8:29 PM CDT (01:29 UTC)
Expired
May 21, 2024, 8:48 PM CDT
In force
19 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Okfuskee County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3421 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS54 KTSA 220129
SVRTSA
OKC107-220200-
/O.NEW.KTSA.SV.W.0261.240522T0129Z-240522T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
829 PM CDT Tue May 21 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 900 PM CDT.

* At 829 PM CDT, a severe thunderstorm was located 3 miles southwest
  of Weleetka, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Weleetka...                       Clearview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3540 9620 3539 9609 3538 9608 3538 9598
      3529 9598 3529 9626
TIME...MOT...LOC 0129Z 269DEG 32KT 3529 9617 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
1 follow-up statement
506 
WWUS54 KTSA 220148
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
848 PM CDT Tue May 21 2024

OKC107-220158-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-240522T0200Z/
Okfuskee OK-
848 PM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3540 9620 3539 9609 3538 9608 3538 9598
      3529 9598 3529 9626
TIME...MOT...LOC 0147Z 269DEG 32KT 3532 9597 

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:32 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 21, 6:32 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
632 PM CDT Tue May 21 2024

...New AVIATION...

.SHORT TERM...
(Through Tonight)
Issued at 119 PM CDT Tue May 21 2024

Warm, humid, and breezy conditions will continue through this
afternoon and evening. Storm chances will ramp up later this
afternoon and into the evening, continuing into the overnight hours
as a cold front moves into the area from the northwest. Model
guidance continues to show a deeply unstable atmosphere with
MLCAPE in excess of 3000 J/Kg through the afternoon and evening
south of the front. Surface-850 hPa specific humidity will be near
the 99th percentile for this time of year with IVT also near the
99th percentile as a consequence of an usually strong low pressure
to the northwest enhancing the southerly flow.

Initial convective initiation has already begun in south-central OK.
These elevated storms will move into southeast OK the next 2 hours.
The main severe hazard will be hail. Convective initiation along the
front is expected around 3-6 PM with a line of storms forming along
it. There will also be the potential for additional isolated
cells anywhere east or south of the front. These storms will be
capable of all severe hazards, including large hail, damaging
winds, tornadoes, and heavy rainfall leading to flash flooding.
CAMs remain a bit uncertain with respect to how far south along
the boundary storms will form. They also remain uncertain with the
coverage and intensity of storms ahead of the front. With this in
mind, the best coverage and intensity of storms will likely be
across far northeast OK and northwest AR during the early evening.

By late in the evening more widespread storm activity will develop
across southeast OK. Further north, storms will continue to develop
along the front, which will slowly sag south in the vicinity of I-
40. Some areas with repeated rounds of storms will see localized
flash flood potential. Due to recent rains, as well as the
expectation of continued heavy rain Wednesday, and low level
moisture remaining near the climatological max for this time of
year, a Flood Watch was issued through Friday morning to account
for this threat. CAM guidance shows a resurgence of elevated
storms along and behind the front in the 9-12Z period across the
area, but southeast OK in particular. These storms will once again
have the potential to become severe. Discrete cells and cells
north of the front would be hail dominant, but any storms near the
boundary would be capable of all severe hazards.

&&

.LONG TERM...
(Wednesday through Tuesday)
Issued at 119 PM CDT Tue May 21 2024

The cluster of storms mentioned at the end of the short term period
will progress east to northeast into northwest AR bringing
widespread heavy rainfall with some severe potential continuing. As
storms (presumably) grow upscale into a line, the threat of strong
winds would become dominant, but other severe hazards would remain
possible. CAM guidance is all over the place for later in the day
Wednesday, but the general theme is that multiple rounds of
additional showers and thunderstorms are likely, but will continue
to focus in southeast OK and northwest AR. As the cold front will be
near or south of the Red River by Wednesday, high temperatures will
be much lower. Highs in the mid 70s will be common north of the
boundary, except perhaps low 80s near the Red River. Low
temperatures north of the boundary will be in the low to mid 60s
and low 70s near and south of it.

For Thursday the remnant cold front will lift north, but it will
become diffuse and wash out. With warm and humid air streaming back
through the area and yet another shortwave trough moving through,
widespread storms are expected to develop again. Similar to the
preceding days, anomalous instability, moisture, and wind shear will
be present so severe weather is expected. Areas of heavy rainfall
will also occur.

Ensemble guidance is in decent agreement that we will get a break
from the storms Friday, with just some lower potential across the
terrain in Arkansas. Saturday will see storm chances resume, with
some lingering probabilities into Sunday. By early next week
ensemble guidance is in excellent agreement that a large ridge will
build across the Great Basin, bringing much warmer air back into the
area under northwest flow. However, smaller scale details such as
how strong the ridge will be or where it will center are still
unknown. About 40% of guidance position the ridge in a way that
would be favorable for nocturnal MCS activity, but given the lead
time will just go with NBM PoPs for now.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Tue May 21 2024

Across the NE OK sites, adwill be possible in the 11z-16z time
frame. MVFR cigs/vsbys can be expected in this period of
convection. Coverage of storms appears to be lowest near KBVO, so
will not include any mention with this issuance. Further east and
south, several periods of convection will be possible with this
issuance, and most likely time periods have been identified with
tempo and prob30 groups. MVFR cigs and vsbys can be expected in
periods of TSRA, though prevailing cigs should rise to VFR levels
across the SE OK and AR sites during the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  76  63  82 /  30  40  40  50
FSM   69  80  66  84 /  60  70  70  60
MLC   67  77  65  82 /  30  80  70  60
BVO   59  76  58  81 /  20  40  30  50
FYV   65  77  61  80 /  70  80  70  60
BYV   63  74  61  80 /  70  70  60  50
MKO   65  75  64  80 /  60  70  60  60
MIO   57  74  61  80 /  40  50  40  50
F10   63  75  63  80 /  50  70  60  60
HHW   70  80  66  82 /  30  80  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...23
Hazardous weather outlook, May 21, 4:52 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Tue May 21 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Tue May 21 2024

...SEVERE WEATHER EXPECTED THIS EVENING AND TOMORROW...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily far Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of Interstate 44.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms have developed along an advancing cold front across
northeast Oklahoma and will continue to expand in coverage
through this evening as the front moves slowly eastward.
Conditions will support severe weather potential with the highest
chances for locations along and southeast of Interstate 44. Very
large hail up to baseball size and locally damaging winds will be
possible with the strongest storms. A limited to elevated threat
of tornadoes will also exist through early evening hours with
locations across far northeast Oklahoma into northwest Arkansas
being the most favorable. Storms will weaken by the early morning
hours as the spread eastward. Locally heavy rains could lead to
rapid onset flash flooding for portions of southeast Oklahoma and
northwest Arkansas through the evening into overnight hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY AND MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms are expected again Wednesday morning across mainly
southeast Oklahoma with a continued severe weather threat.
Additional storms will form throughout the day Wednesday as the
frontal boundary stalls near the Red River. Severe weather and
heavy rainfall will both be possible with these storms.

Another round of strong to severe thunderstorms is expected
Thursday afternoon and evening as an upper level storm system
moves across the area. Locally heavy rainfall will again be
possible at this time.

An active weather pattern will continue through the weekend with
periodic storm chances. As of now, it appears the best chance for
severe storms over the weekend will be Saturday evening and
overnight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 21, 8:01 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Funnel Cloud     2 NE Verdigris          36.25N 95.66W
05/21/2024                   Rogers             OK   Public

&&
Local storm report, May 21, 8:02 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
802 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     Hail             1 NE Owasso             36.28N 95.84W
05/21/2024  E0.50 Inch       Tulsa              OK   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, May 21, 8:05 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
805 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     Tstm Wnd Dmg     Oktaha                  35.58N 95.48W
05/21/2024                   Muskogee           OK   Emergency Mngr

            Reports of trees down.

&&
Special weather statement, May 21, 8:09 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
809 PM CDT Tue May 21 2024

OKZ070>072-220145-
Muskogee OK-Sequoyah OK-McIntosh OK-
809 PM CDT Tue May 21 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH...
NORTHWESTERN SEQUOYAH AND EAST CENTRAL MUSKOGEE COUNTIES THROUGH 845
PM CDT...

At 809 PM CDT, Doppler radar indicated a strong thunderstorm over
Oktaha, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Warner...                         Gore...
Webbers Falls...                  Oktaha...
Braggs...                         Rentiesville...
Greenleaf State Park...           Keefeton...

This includes Interstate 40 in Oklahoma near mile marker 289.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Oklahoma.

&&

LAT...LON 3573 9513 3564 9513 3564 9510 3549 9506
      3549 9551 3559 9554
TIME...MOT...LOC 0109Z 261DEG 36KT 3556 9545

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, May 21, 8:14 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
814 PM CDT Tue May 21 2024

ARZ001-010-220200-
Benton AR-Washington AR-
814 PM CDT Tue May 21 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BENTON AND NORTHWESTERN
WASHINGTON COUNTIES THROUGH 900 PM CDT...

At 814 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Watts to 5 miles west of
Tontitown. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Springdale...                     Lowell...
Tontitown...                      Johnson...
Elm Springs...                    Lake Francis...
Wedington...                      Gallitin...
Rocky Comfort...                  Wheeler...
Savoy...

This includes Interstate 49 between mile markers 69 and 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3606 9430 3607 9454 3607 9455 3612 9456
      3625 9436 3626 9398
TIME...MOT...LOC 0114Z 262DEG 25KT 3608 9457 3619 9434

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 21, 8:24 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
824 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             3 N Bixby               35.99N 95.86W
05/21/2024  U2.00 Inch       Tulsa              OK   Public

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware34 min
May 21, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
May 21, 7:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
May 21, 7:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
May 21, 8:09 PM CDTSpecial Weather StatementTSAMuskogee36 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah25 min
May 21, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh38 min
May 21, 8:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 21, 8:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
May 21, 9:09 PM CDTSpecial Weather StatementTSAMcIntosh, Sequoyah36 min
May 21, 9:32 PM CDTSpecial Weather StatementTSAHaskell28 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee45 min
May 21, 10:48 PM CDTSpecial Weather StatementTSAHaskell27 min
May 21, 11:33 PM CDTSpecial Weather StatementTSAHaskell27 min
May 22, 12:01 AM CDTSpecial Weather StatementTSAHaskell29 min
May 22, 12:23 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
May 22, 12:32 AM CDTSpecial Weather StatementTSAHaskell28 min
May 22, 6:24 AM CDTSpecial Weather StatementTSACreek36 min
May 22, 6:52 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa17 min
May 22, 7:11 AM CDTSpecial Weather StatementTSATulsa34 min
May 22, 7:13 AM CDTSpecial Weather StatementTSACraig47 min
May 22, 7:37 AM CDTSpecial Weather StatementTSAWagoner38 min
May 22, 7:41 AM CDTSpecial Weather StatementTSACraig34 min
May 22, 7:49 AM CDTSevere Thunderstorm WarningTSAOkfuskee41 min
May 22, 7:53 AM CDTSpecial Weather StatementTSAOsage37 min
May 22, 8:06 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 22, 8:18 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 22, 8:24 AM CDTSpecial Weather StatementTSAOkfuskee36 min
May 22, 8:31 AM CDTSpecial Weather StatementTSADelaware14 min
May 22, 8:34 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
May 22, 8:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee33 min
May 22, 8:57 AM CDTSpecial Weather StatementTSAMcIntosh48 min
May 22, 9:02 AM CDTSpecial Weather StatementTSAAdair43 min
May 22, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg52 min
May 22, 9:09 AM CDTSevere Thunderstorm WarningTSAAdair51 min
May 22, 9:22 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg23 min
May 22, 9:40 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
May 22, 10:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore50 min
May 22, 10:14 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah31 min
May 22, 10:16 AM CDTSpecial Weather StatementTSALatimer29 min
May 22, 10:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
May 22, 10:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 22, 10:40 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha50 min
May 22, 10:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore18 min
May 22, 10:55 AM CDTSpecial Weather StatementTSASequoyah35 min
May 22, 11:06 AM CDTSpecial Weather StatementTSALeFlore24 min
May 22, 11:07 AM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
May 22, 11:11 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
May 22, 11:19 AM CDTSpecial Weather StatementTSAWashington26 min
May 22, 11:22 AM CDTSpecial Weather StatementTSALeFlore23 min
May 22, 11:36 AM CDTSpecial Weather StatementTSACraig24 min
May 22, 11:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 22, 11:44 AM CDTSpecial Weather StatementTSARogers31 min
May 22, 11:47 AM CDTSevere Thunderstorm WarningTSAPushmataha28 min
May 22, 11:51 AM CDTTornado WarningTSAPushmataha24 min
May 22, 11:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 22, 11:59 AM CDTSpecial Weather StatementTSACraig31 min
May 22, 12:10 PM CDTSpecial Weather StatementTSARogers35 min
May 22, 12:12 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
May 22, 12:21 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
May 22, 12:28 PM CDTSevere Thunderstorm WarningTSALeFlore17 min
May 22, 12:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg21 min
May 22, 12:50 PM CDTSpecial Weather StatementTSADelaware25 min
May 22, 12:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
May 22, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha36 min
May 22, 1:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Pushmataha33 min
May 22, 1:47 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 22, 2:04 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
May 22, 2:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
May 22, 2:11 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
May 22, 2:15 PM CDTSpecial Weather StatementTSALeFlore30 min
May 22, 2:22 PM CDTSpecial Weather StatementTSALatimer23 min
May 22, 2:24 PM CDTFlash Flood WarningTSAPushmataha3 hr
May 22, 2:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
May 22, 2:44 PM CDTSpecial Weather StatementTSALeFlore31 min
May 22, 2:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 22, 2:57 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore2 hr
May 22, 3:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.